# SDR DALA2020072742648

- Difficulty date: July 22, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 48,446 hours, 32,199 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Light
- Condition: False Activation
- Location: Slat System
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SLAT DISAGREE CAUTION LIGHT CAME ON AFTER EXTENDING FLAPS, SLATS RETRACTED FINE. PERFORMED NO GO ODI 2785. TESTED SLATS IAW AMM 27-80 SLATS/FLAPS OPERATE NORMAL. A/C OKAY FOR SERVICE.
